# SDR CALA9901303

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FIXED LEADING EDGE PANEL DELAMINATED AT WS 150.  THE PANEL WAS REPAIRED IAW SRM 51-70-08, 57-41-01, AND 51-40-2.
